# SDR REXA2018092400889

- Difficulty date: September 24, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 23,657 hours, 15,854 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE O2 MASK WIN NOT INFLATE, STRAP HOSE APPEARS TO HAVE SEVERED. SWAPPED CAPT'S O2 MASK WITH OBSERVERS IAW AMM 35-11-12 OPS CHECKS GOOD. OXYGEN MASK MIC IAW AMM 23-51-00. OPS TEST GOOD. NO DEFECTS NOTED. A/C OK FOR SVC.
